Skip to Main content Skip to Navigation
New interface
Journal articles

Sur la probabilité d'extinction d'une population dans un environnement périodique lent

Abstract : We study the probability of extinction of a population modelled by a linear birth-and-death process with several types in a periodic environment when the period is large compared to other time scales. This probability depends on the season and may present a sharp jump in relation to a "canard" in a slow-fast dynamical system. The point of discontinuity is determined precisely in an example with two types of individuals related to a vector-borne disease transmission model.
Complete list of metadata

Cited literature [36 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02388815
Contributor : Nicolas Bacaer Connect in order to contact the contributor
Submitted on : Wednesday, October 21, 2020 - 3:56:55 PM
Last modification on : Wednesday, September 28, 2022 - 3:12:30 PM

File

ARIMA-Vol32-81-95.pdf
Files produced by the author(s)

Identifiers

Citation

Nicolas Bacaër, Claude Lobry, Tewfik Sari. Sur la probabilité d'extinction d'une population dans un environnement périodique lent. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2020, Volume 32 - 2019 - 2021, pp.81-95. ⟨10.46298/arima.6265⟩. ⟨hal-02388815v4⟩

Share

Metrics

Record views

405

Files downloads

871